# SDR CA980422002

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 70010L000V174
- Condition: Split
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL HOSE WITH EXCESSIVE LEAKING DURING CHECK.  FOUND RUBBER CORE PROTRUDING THROUGH STAINLESS STEEL BRAIDS.
